Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the equation $ n=p+x\sp{2}$


Author: R. J. Miech
Journal: Trans. Amer. Math. Soc. 130 (1968), 494-512
MSC: Primary 10.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0266873-7
MathSciNet review: 0266873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Ayoub, An introduction to the analytic theory of numbers, Math. Surveys No. 10, Amer. Math. Soc., Providence, R. I., 1963.
  • [2] E. Bombieri, On the large sieve, Mathematika 12 (1965), 201-225.
  • [3] G. H. Hardy and J. E. Littlewood, Some problems of partitio numerorum: III: On the expression of a large number as a sum of primes, Acta Math. 44 (1923), 1-70.
  • [4] H. Halberstam, On the representation of large numbers as sums of squares, higher powers, and primes, Proc. London Math. Soc. (2) 53 (1951), 363-380.
  • [5] C. Hooley, On the representation of a number as a sum of two squares and a prime, Acta Math. 97 (1957), 189-210.
  • [6] L. K. Hua, Additive theory of prime numbers, Transl. Math. Monos., Amer. Math. Soc., Providence, R. I., 1965.
  • [7] Ju. V. Linnik, The dispersion method in binary additive problems, Transl. Math. Monos., Amer. Math. Soc., Providence, R. I., 1963.
  • [8] K. Prachar, Primzahlverteilung, Springer, Berlin, 1957.
  • [9] G. K. Stanley, On the representation of numbers as a sum of squares and primes, Proc. London Math. Soc. (2) 29 (1928), 122-144.
  • [10] E. C. Titchmarsh, The theory of the Riemann zeta-function, Clarendon Press, Oxford, 1951.
  • [11] N. G. Tschudakoff, On the density of the set of even numbers which are not representable as a sum of two primes, Izv. Akad. Nauk SSSR Ser. Mat. 1 (1938), 25-39. (Russian)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.40

Retrieve articles in all journals with MSC: 10.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0266873-7
Article copyright: © Copyright 1968 American Mathematical Society